# SDR ASOA201201637

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 349 FRAME STRINGER 26L.  APPLIED CIC IAW SRM 51-21-11-001-001-A01.
